RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive
Impact factor
Subscription
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Uspekhi Mat. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1989, Volume 44, Issue 1(265)  


Academician Lev Semenovich Pontryagin (obituary)
V. I. Vorotnikov, L. N. Zaikov, E. K. Ligachev, A. N. Yakovlev, G. I. Marchuk, V. A. Grigor'ev, G. A. Yagodin, V. A. Kotel'nikov, P. N. Fedoseev, E. P. Velikhov, K. V. Frolov, A. A. Logunov, A. L. Yanshin, I. M. Makarov, N. G. Basov, N. N. Bogolyubov, V. S. Vladimirov, I. M. Gel'fand, A. A. Gonchar, N. N. Krasovskii, M. M. Lavrent'ev, V. A. Mel'nikov, Yu. A. Mitropol'skii, E. F. Mishchenko, S. M. Nikol'skii, S. P. Novikov, V. P. Platonov, A. V. Pogorelov, Yu. V. Prokhorov, L. I. Sedov, S. L. Sobolev, A. N. Tikhonov, L. D. Faddeev, R. V. Gamkrelidze
3
Long wave asymptotics. Integrable equations as asymptotic limits of non-linear systems
L. A. Kalyakin
5
Some open questions in the theory of program schemes and dynamic logics
A. J. Kfoury, A. P. Stolboushkin, P. Urzyczyn
35
Smoothness of conjugacies of diffeomorphisms of the circle with rotations
Ya. G. Sinai, K. M. Khanin
57
A. N. Kolmogorov and approximation theory
V. M. Tikhomirov
83
The Lamé wave equation
M. V. Fedoryuk
123
The symplectic topology of completely integrable Hamiltonian systems
A. T. Fomenko
145
Leonid Efimovich Sadovskii (obituary)
F. I. Karpelevich, A. I. Kostrikin, V. N. Latyshev, A. D. Myshkis, M. M. Postnikov, L. A. Skornyakov
175
Roman Nikolaevich Shcherbakov (obituary)
A. D. Aleksandrov, I. A. Aleksandrov, Yu. E. Borovskii, Yu. G. Reshetnyak, V. V. Slukhaev, V. A. Toponogov
177
Isaak Moiseevich Yaglom (obituary)
V. G. Boltyanskii, L. I. Golovina, O. A. Ladyzhenskaya, Yu. I. Manin, S. P. Novikov, B. A. Rozenfel'd, A. M. Yaglom
179

In the Moscow Mathematical Society
Communications of the Moscow Mathematical Society
On the density theorem
O. D. Avraamova
181
On the existence of a trace on a modular $JW$-factor
Sh. A. Ayupov
183
On the regularity of solutions of elliptic equations of high order with continuous coefficients
L. A. Bagirov, V. A. Kondrat'ev
185
The intersection property of radicals
K. I. Beidar
187
Linear groups generated by one-parameter groups of one-dimensional transformations
N. A. Vavilov
189
Majorants for $G$-movable compacta
P. S. Gevorgyan
191
A criterion and verification of the ergodicity of cyclic game forms
V. A. Gurvich, V. N. Lebedev
193
Averaged deficiences of holomorphic curves and divisors with an excessive deficiency value
I. M. Dektyarev
195
Isospectral classes of matrix-valued finite-gap operators with symmetries
A. I. Zhivkov
197
Matrix representations of infinite-dimensional Lie algebras
M. V. Zaicev
199
On the algebraic independence of values of some classes of hypergeometric $E$-functions
N. I. Lossov
201
On convergence in the mean of solutions of singularly perturbed degenerate elliptic equations of the second order
L. P. Romaskevich
203
A note on multiple mixing
V. V. Ryzhikov
205
Polyhedra and algebraic sets
I. V. Savel'ev
207
On the connections between solutions of one-dimensional and quasi-one-dimensional evolution equations
Yu. A. Stepanyants
209
Extremal projections for contragredient Lie algebras and superalgebras of finite growth
V. N. Tolstoy
211
Exact $K$-cohomological $C^*$-index formula. II. The index theorem and its applications
E. V. Troitskii
213
Modules whose lattice of submodules is distributive
A. A. Tuganbaev
215
Lattices of non-radical type in the Lie algebras $B_3$ and $D_4$
Pham Huu Tiep
217
The Laplace–Casimir operators on contractions of the Lie groups $O(n,\mathbb C)$
L. M. Tsalenko
219
On the rationality of the three-dimensional Montezano involution
S. Yu. Èndryushka
221

Mathematical Events in the USSR
Dmitrii Andreevich Gudkov (on his seventieth birthday)
V. I. Arnol'd, O. Ya. Viro, E. A. Leontovich-Andronova, V. V. Nikulin, S. P. Novikov, O. A. Oleinik, G. M. Polotovsky, V. M. Kharlamov
223
Vladimir Aleksandrovich ll'in (on his sixtieth birthday)
A. V. Bitsadze, A. A. Dorodnitsyn, E. I. Moiseev, A. A. Samarskii, A. N. Tikhonov
227
Èleonora Aleksandrovna Storozhenko (on her sixtieth birthday)
D. E. Men'shov, S. M. Nikol'skii, P. L. Ul'yanov
231
Aleksandr Andranikovich Talalyan (on his sixtieth birthday)
D. E. Men'shov, S. M. Nikol'skii, P. L. Ul'yanov
233

Reviews and Bibliography
New books on mathematics
L. P. Kalinina
235

Rejoinder
On an article published in the journal “The Young Guard”
243
Успехи математических наук Russian Mathematical Surveys
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019